MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Model Number CMV IGG
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: igg antibodies are a mixture of heterogeneous analytes targeted at numerous epitopes of the respective antigen and the igg distribution can vary considerably from patient to patient.Different methods use different antigens, assay principles, buffers, and solid phases for the detection of antibodies.Therefore, detection patterns of individual methods can be different in individual patient samples in dependence of the applied antigens and test formats as well as the targeted epitopes of antibodies.2.Summary of follow-up/corrective actions taken: no follow up actions taken.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: the initial reporter complained of discrepant results for two patients tested with elecsys cmv igg on a cobas e 801 module.2.Patient age range: asku 3.Patient weight range: asku 4.Patient sex breakdown: asku 5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.

Brand Name
ELECSYS CMV IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23066012
Report Number1823260-2025-02935
Device Sequence Number9671223
Product Code LFZ
UDI-Device Identifier04015630940172
UDI-Public04015630940172
Combination Product (Y/N)N
PMA/510(K) Number
K131605
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberCMV IGG
Device Catalogue Number07027117190
Device Lot NumberASKU
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown